# SDR AALA201706239022

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 12,591 hours, 2,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE AIR PRESSURE GAUGE NOT VISIBLE DURING FLIGHT ATTENDANT PREFLIGHT.  MAINTENANCE REPOSITIONED THE COVER. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
